# SDR VNAA0702003

- Difficulty date: February 4, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 6,668 hours, 6,802 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CYCLED CIRCUIT BREAKERS IAW THE SERVICE LETTER.  AIRCRAFT WAS RELEASED FOR SERVICE.
